MathSciNet Relay Station
MathSciNet bibliographic data
MR2407008 42C15 (46E35 68T05)
Maggioni, M.; Mhaskar, H. N. Diffusion polynomial frames on metric measure spaces. Appl. Comput. Harmon. Anal. 24 (2008), no. 3, 329–353.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement